# SDR 97FDEA00251

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10CF
- Aircraft serial: 47805
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunction
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A, J

## Discrepancy

AFTER T/O FROM PHX AND FLAPS SELECTED UP, FLAPS STOP RED AT 100.  FLAPS SELECTED TO 150 AND AFTER ABOUT TWO MINUTES, THE FLAPS WENT DOWN TO 150.  FUEL WAS DUMPED TO LANDING WEIGHT AND A 500 FLAP LANDING WAS MADE AT PHX.  FLAPS OPERATED NORMALLY TO 300 AFTER 150 FLAPS WERE REACHED.  PERFORMED INSPECTION OF LEFT AND RIGHT FLAP AREAS.  RAN FLAPS SEVERAL TIMES WITH NO FAULTS.  FLAP HANDLE AND INDICATION TAPE RAN TOGETHER.  CHECKED INDICATION AS PER TAFI 27-50-00 PG 110.
